Ashley - posted on 06/28/2015 ( no moms have responded yet )
Ok so ive been taking bith control pills for about roughly 4 months. (Ortho tri cyclen) My periods have been normal with moderate bleeding and cramps (very much like before i was on birth control) However i skipped the period i was suppossed to have this month by skipping the placebo pills and going right to the next pack because it was suppose to come on my prom night (June 5 or 6). But now its time for my period again and its acting wierd. Firstly i usually get my period on the third or fourth day of the inactive pills but this time it came on the fifth day (Which is today). Secondly its not like my normal period. It VERY LIGHT. Usually when i wake in the morning theres a good amount. But today i woke up and used thd bathroom and there was a little bit with some clots and as i go threw the day its not getting heavier like it normally would. Also my cramps are not the same they are moderate but not constant like they usually are. They come and go mostly. I have taken all my pills everyday and roughly the correct time (i usually take my pills at after 9 and between 11 so usually like 10:30 or 11. But i have taken them at 12 or 1 twice before) i am sexually active and we dont use condoms but he never ejaculates in me. So basically im asking is this chang in my period caused by me skipping or is it something else? Ive also been reading about implantaion bleeding, could that be it?